# SDR ABXA9500622

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 99579061
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A WEB IN THE FORWARD LOWER CARGO DOOR JAMB WAS FOUND DAMAGED.  REPAIRED IAW ABX REA D953-11706-MR.
